# SDR ASAA1149126

- Difficulty date: March 3, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C335821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF PARTS TO ACCESS FLOORBEAM REPAIR AT BS 986 FOUND CORROSION ON LOWER SURFACE OF SHEAR WEB AT BS 986 LBL 42.  FABRICATED NEW SHEAR WEB AND INSTALLED IAW B737 400 SRM 51 40 05.
